# SDR CALA2024112801345

- Difficulty date: November 25, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 89,210 hours, 13,444 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Zone 600
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 RH WING LE TAI PANEL 623AT MISSING ON INBOARD SIDE OF #9 SLAT SDR FLAGGED BLOW OUT PANEL ON PANEL 623AT MISSING. PANEL 623AT TEMPORAILY FITTED TO PREVENT FOD INCRESS. REPAIR OR REPLACE WHOLE PANEL AND REFIT ON COMPLETION OF WORK. REMOVED DUCT CONNECTOR ACCESS PANELS AND CONFIRMED DAMAGE TO COMPOSITE L/E DUCTS AT SLATS 9 AND 10. INTERSTITIAL DUCT BETWEEN SLAT 8 AND 9 ALSO FOUND WITH LARGE DENT. NO FURTHER DAMAGE FOUND WITH REF TO AMM 30-11-06/401. PARTS ORDERED TO REPLACE THESE ADD EMP:U403894 ITEMS. NO FURTHER DAMAGE FOUND TO SLAT STRUCTURE WITH REF TO AND AMM 57-41-02/601.
